# SDR HEEA125992

- Difficulty date: September 4, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N921PH
- Make and model: Skrsky S92A
- Aircraft serial: 920073
- Aircraft time: 1,479 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Part time: 449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL COOLER BLOWER CHANGE FOR ELEVATED VIBRATIONS FOUND CRACKS IN DECK STRUCTURE UNDER OIL COOLER BLOWER SUPPORT.  MAINTENANCE REPAIRED CRACKS IN THE DECK STRUCTURE BELOW THE OIL COOLER BLOWER AND REPLACED THE OIL COOLER BLOWER DUE TO HIGH VIBRATION LEVEL.  NOTE:  PREVIOUSLY SUBMITTED ON 9/25/09.
